# SDR CA151124002

- Difficulty date: November 20, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Boeing 757-28A
- Aircraft time: 79,379 hours
- Engine: Rroyce RB211535E437
- System (JASC): 2910 · Hydraulic System, Main
- Part: Tee Fitting
- Part number: LER824080810D
- Condition: Cracked
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) DURING PRE DEPARTURE MAINTENANCE FOUND HYDRAULIC LEAK IN LT WHEEL WELL.  REPLACED TEE FITTING ON RETURN LINE OF CENTER AUTO PILOT AILERON SERVO.  LEAK CHECK CARRIED OUT SERVICEABLE.
